# SDR 96UAL901009

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7295U
- Make and model: Boeing 727222
- Aircraft serial: 21573
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Hydraulic Motor
- Condition: Failed
- Location: Te Flaps
- Component: 240863
- Stage of operation: LD
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INBOARD TRAILING EDGE FLAPS DO NOT EXTEND FULLY HYDRAULICALLY OR ELECTRICALLY ON APPROACH FOR LANDING.  *S/D*  REPLACED INBOARD FLAP HYDRAULIC MOTOR AND SYSTEM CHECKED OK.
